# SDR 20010426CW004

- Difficulty date: April 17, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N911FR
- Make and model: Bell 412EP
- Aircraft serial: 36248
- Engine: Pwa PT6*
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 412AC7007
- Part serial: C339
- Condition: Mislocated
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL PITCH CHANGE LINK ANTIROTATIONAL BRACKETS CAME IN CONTACT WITH AIRCONDITIONER CONDENSER DURING A NORMAL LANDING, RESULTING IN BENT REPHAZING LEVERS (FLIGHT CONTROL).  PROBABLE CAUSE:  TRANSMISSION HAS A GREATER AMOUNT OF TRAVEL ON ITS PYLON MOUNTS, THAN THERE IS CLEARANCE BETWEEN ROTATING COMPONENTS AND FIXED CONDENSER.   RECOMMENDATIONS:  PROVIDE ENOUGH CLEARANCE TO CONDENSER, SO THAT TRANSMISSION MOVEMENT CAN NOT CAUSE CONTACT.
